MathSciNet Relay Station
MathSciNet bibliographic data
MR1818983 11E72 (11S25 20G10 20G30)
Gille, Philippe Cohomologie galoisienne des groupes quasi-déployés sur des corps de dimension cohomologique $\leq 2$. (French) [Galois cohomology of quasi-split groups over fields of cohomological dimension $\leq 2$] Compositio Math. 125 (2001), no. 3, 283–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement